# SDR DALA2023081806737

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 142,178 hours, 21,013 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 NBR 1 ENGINE INBD NACELLE STRUT ROUND ACCESS DOOR MISSING. MEL NUMBER ADDED FOR DISPATCH RELEASE, LOG REDEFERRAL REQUIRED. CORRECTIVE ACTION: MCC NOTIFIED. FWD 54-53-02 CDLA/C OK FOR SVC. (4535898)
